# SDR AWXA200500404

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 986, BETWEEN LBL 3 AND LBL 40.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM UPPER CHORD AT BS 986, FROM LBL 3 TO LBL 40; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM UPPER CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 53-60-51, FIG. 202.
